# SDR DALA2025121009009

- Difficulty date: December 5, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 62,772 hours, 44,744 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON FUSELAGE SKIN ON BS 1037 & 1022,  L12R & L14R AT RH FUSELAGE.   DAMAGED AREA REPAIRED PER ER/A 630558-14 REV.ORIG. (1337089)
